# SDR IXXA06SMN431S

- Difficulty date: December 13, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER UPPER SKIN INTERNAL SURFACE CORRODED FROM STATION XE272.000 TO STATION XZ297.2347.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW PANEL IAW DC8 SRM 51-1-21, DC8 SRM 57-2-0 PAGE16, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-8 PAGE 17-18, FAA FORM 8110-3, NUMBER 06581 DATED 11-28-06, SEMAN DRAWING, NUMBER ED-4384 DATED 11-25-06, AND SEMAN ENGINEERING ORDER, NUMBER 2006923 DATED 11-28-06.
